# SDR AALA202304174774

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A320*
- Aircraft serial: 6745
- Aircraft time: 23,130 hours, 8,981 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MCI DUR TO FUEL AUTO TRANSFER FAULT MESSAGE.  FUEL TRANSFER UNCONTROLLABLE WHICH RESULTED IN UNCONTROLLED IMBALANCE.  RIGHT WING TANK OVERFLOW.  CREW REPORTED THE AIRCRAFT LANDED WITH 7K IMBALANCE. THE AIRCRAFT LANDED SAFELY AT MCI. **SUPPLEMENTAL REPORT WILL BE SUBMITTTED** (OPEN)
